Are gabapentin and Motrin the same? Or in the same category?
If someone is allergic to Motrin (ibuprofen), is it safe for them to take gabapentin?
Question posted by haydensmeme on 19 Aug 2017
Last updated on 19 August 2017
HAYDENSMEME; First now Motrin or any of the NSAIDs are NOT THE same as Gabapentin and if you are allergic to Ibuprofen or any of the others in the Nsids group you should have no problem But if you have a regular pharmacy it is good that they have all your allergies on file so they would have a red screen pop up as they are filling something the doctor has written it well show the Pharmacist before it reaches your hands. so you are okay hope you get to feeling better Just so you know taking Gabapentin it takes some time to build up in your system before you notice much relief but you may notice the sedation or feeling a bit different when you first start it this can be normal and goes away.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.